Author of the publication

Papers of the 2nd meeting ``Mathematics and music'', Strasbourg, France, December 2005. (Conférences de la 2ème rencontre ``Mathématiques et musique", Strasbourg, France, Décembre 2005.)

(Eds.) L'Ouvert 114. Strasbourg: IREM; Strasbourg: APMEP. ii, 79~p., (2007)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Three Theorems of Menelaus.. The American Mathematical Monthly, 126 (7): 610-619 (2019)